Zampieri, Gaetano
μ-minkowskianity of the Schwarzschild universe
Rendiconti del Seminario Matematico della Università di Padova, Tome 62 (1980) , p. 17-21
Zbl 0442.53063 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1980__62__17_0

Bibliographie

[1] G. Zampieri, Minkowski asymptotic spaces in general relativity, Rend. Sem. Mat. Univ. Padova, 61 (1979). Numdam | MR 569671 | Zbl 0426.53021

[2] J.L. Synge, Relativity: The General Theory, North-Holland, 1960. MR 118457 | Zbl 0090.18504